# SDR AALA2009032700668

- Difficulty date: March 27, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- Aircraft time: 54,382 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEAT 22G INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHTS AT SEAT 22G.
